# SDR SWIA2020020348119

- Difficulty date: December 10, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR CUT OUT Â€“ STOP FITTING (ABOVE FORWARD PULL IN CAM) CHAFED AT FS310 (MARKED).        (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED PASSENGER DOOR CUT OUT Â€“ STOP FITTING (ABOVE FORWARD PULL IN CAM) AT FS310 REF CRJ 200 SRM ORDERED AND REVIVED 1EA BOLT AND 1EA STOP ASSEMBLE
